MathSciNet Relay Station
MathSciNet bibliographic data
MR273449 (42 #8327) 47.40
Page, Lavon B. Bounded and compact vectorial Hankel operators. Trans. Amer. Math. Soc. 150 1970 529–539.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement